# SDR AALA201703209018

- Difficulty date: March 16, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N995NN
- Make and model: Boeing 737823
- Aircraft serial: 31245
- Aircraft time: 2,079 hours, 822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN BY R1 DOOR IN THE FORWARD GALLEY HAS A DETACHED LENS COVER.  REPLACED EXIT SIGN ASSEMBLY IAW AMM 33-51-13.  OPERATIONAL CHECK GOOD.
